# SDR FDEA201709272925

- Difficulty date: September 27, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NCA60463
- Condition: Cracked
- Location: Bs 471-501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LEFT VERTICAL WEB PANEL BS 315, HAS A CRACK BEHIND THE HYDRAULIC LINES. REMOVED AND REPLACED DAMAGED SECTION OF THE WEB IAW SRM 53-00-01, FIG 10, SHT 4, 5, 7, PGS 50, 51, 53, AND DWG NCA6046, AND ACA3837.
